Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 128, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 23, 2020, 3:44 PM EDT for Daviess County, Knox County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2020, 3:44 PM EDT (19:44 UTC)
- Expired
- Oct 23, 2020, 4:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 37 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
434
WUUS53 KIND 231944
SVRIND
INC027-083-232030-
/O.NEW.KIND.SV.W.0128.201023T1944Z-201023T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
344 PM EDT Fri Oct 23 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Knox County in southwestern Indiana...
Western Daviess County in southwestern Indiana...
* Until 430 PM EDT.
* At 344 PM EDT, a severe thunderstorm was located near Vincennes,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Vincennes, Washington, Bicknell, Monroe City, Wheatland,
Bruceville, Plainville, Edwardsport, Decker, Vincennes University
and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 8775 3851 8765 3855 8767 3859 8761
3864 8762 3873 8751 3885 8714 3853 8701
3852 8715 3855 8721 3851 8730 3854 8735
3851 8737 3854 8743 3850 8749 3852 8754
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 1944Z 253DEG 26KT 3864 8748
HAIL...1.00IN
WIND...60MPH
$$
AW2 follow-up statements
051
WWUS53 KIND 232002
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
402 PM EDT Fri Oct 23 2020
INC027-083-232030-
/O.CON.KIND.SV.W.0128.000000T0000Z-201023T2030Z/
Knox IN-Daviess IN-
402 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR KNOX AND WESTERN DAVIESS COUNTIES...
At 402 PM EDT, a severe thunderstorm was located 7 miles west of
Washington, or 10 miles east of Vincennes, moving east at 30 mph.
Largest hail reported so far has been pea sized.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Vincennes, Washington, Bicknell, Monroe City, Wheatland, Plainville,
Edwardsport, Decker and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3847 8775 3851 8765 3855 8767 3859 8761
3864 8762 3869 8746 3878 8736 3885 8714
3853 8701 3852 8715 3855 8721 3851 8730
3854 8737 3851 8737 3854 8743 3850 8758
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2002Z 253DEG 26KT 3868 8732
HAIL...1.00IN
WIND...60MPH
$$
AW217
WWUS53 KIND 232026
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
426 PM EDT Fri Oct 23 2020
INC027-083-232036-
/O.EXP.KIND.SV.W.0128.000000T0000Z-201023T2030Z/
Knox IN-Daviess IN-
426 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR KNOX AND WESTERN DAVIESS
COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3847 8775 3851 8765 3855 8767 3859 8761
3864 8762 3869 8746 3878 8736 3885 8714
3853 8701 3852 8715 3855 8721 3851 8730
3854 8737 3851 8737 3854 8743 3850 8758
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2026Z 253DEG 26KT 3873 8712
$$
AWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 2:34 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 23, 2:34 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
234 PM EDT Fri Oct 23 2020
.UPDATE...
The LONG TERM section has been updated below.
&&
.SYNOPSIS...
Issued at 350 AM EDT Fri Oct 23 2020
A cold front will pass through this afternoon and evening providing
another round of showers and thunderstorms for central Indiana.
There is a marginal risk for severe thunderstorms supported by
moderate instability. Showers should end shortly after nightfall
with a quick drop in temperatures. Cool temperatures look to stay
through the weekend with a few chances for rain next week.
&&
.NEAR TERM /Rest of Today/...
Issued at 957 AM EDT Fri Oct 23 2020
Update...
Just a hint of moisture flux on the back side of the high pressure
over the Southeast U.S. is interacting with some weak forcing from
a low level jet. So, there has been some persistent convective
activity ahead of the front this morning, mainly along an axis
stretching from Vincennes northeastward to Palestine. As a result,
trimmed Pops back a bit over the next few hours over the northwest
portions of central Indiana. Nonetheless, forecast is still on
track for showers and thunderstorms to fill in late this morning
as the cold front enters central Indiana. Threat continues to be
Marginal for most of the forecast area, but latest convective
outlook has extended the Slight risk a little farther
southwestward into the forecast area. Highest chances for severe
activity remain in the late afternoon/evening hours. Updated grids
have been sent.
Previous Discussion...
Current satellite imagery a low pressure system spinning over
Wisconsin. Sky cover should be light early this morning as the
dry air mass remains aloft. Although, this should quickly
deteriorate as warm moist air is advected over the region.
Southern and western portions of central Indiana could see some
isolated pop-up showers late this morning where strong isentropic
lift and an enhanced moisture plume coexist.
The main feature of notice today will be on a strong cold front
associated with the aforementioned low. Winds both ahead and behind
the front will be fairly strong with sustained winds around 10-15
mph and gusts upwards of 25 mph.
A fairly buoyant atmosphere supported by 1500 J/kg of CAPE and
steep lift out ahead of the front will help initiate showers and
thunderstorms this afternoon. A marginal risk of severe weather is
possible with these storms given moderate instability, and strong
850-700mb winds. Cool air aloft will also help reinforce lift and
hail formation. Main concern will be on any long lived updraft
out ahead of the front where it can tap into a moist surface layer
along with steeper low-level lapse rates. A quick low level shift
in winds from southerly to westerly could also help organize
stronger cells but greatest low level wind shear will reside in
northeast potions of the state.
There are some limiting factors with severe development this
afternoon. With the frontal gradient and propagation being rather
robust, the initiated showers may grow upscale behind the front
and therefor cutoff from the greatest surface moisture and
instability. Also, surface to 500mb bulk shear values less that 30
knots across central Indiana will be less than ideal for proper
storm organization. Even with a sharp wind shift in the lowest
levels, winds above 925mb will be fairly consistent creating an
environment lacking the proper shear needed for consistent updraft
tilt.
Even with severe thunderstorm development in question, widespread
showers and isolated thunderstorms look likely through out the
afternoon and into the evening. Peak rain timing looks to be between
3pm and 6pm with the last showers moving out of the region around
9pm. Depending on how quickly clouds develop throughout the morning,
temperatures should rise rapidly supported by strong WAA. Current
expectation are for afternoon temperatures to peak in the mid
70s, before quickly dropping following the passage of the front.
&&
.SHORT TERM /Tonight through Sunday Night/...
Issued at 350 AM EDT Fri Oct 23 2020
The cold front should be through the region by night fall with a few
lingering showers over eastern portions of central Indiana. The
temperature gradient looks to diminish slightly over Indiana as the
dynamic support of the upper level low pushes off to the north.
Even so, temperatures will quickly drop in the presence of
northerly flow. Expect overnight lows in the low 40s Friday
night. This cool airmass looks to stick around through the weekend
with highs in the mid to upper 50s and lows around 40.
The strong CAA from Friday's low will help create high pressure at
the surface over the Great Lakes region, drying out the atmosphere.
With this in mind, dry conditions along with mostly clear skies are
expected. Clear skies in the afternoon will help mix low level winds
to the surface, creating breezing conditions both Saturday and
Sunday. Low level winds are not expected to be overly strong but
with efficient mixing winds at the surface will be sustained
around 7-10 mph with gusts up to 20 mph.
&&
.LONG TERM (Monday Night Through Friday)...
Issued at 234 PM EDT Fri Oct 23 2020
Through Tuesday, central Indiana will remain in southwest flow
aloft with an upper low across the southwest USA. However, at the
surface, a front will be well south of the area, putting the area in
the cool side of the front.
As various impulses in the upper flow move across the area,
isentropic lift will occur above the cool air at the surface. Thus
expect chances for rain to continue through Tuesday.
Upper flow becomes more zonal on Wednesday, allowing some drier air
to work into the area, so will go with a dry forecast.
Guidance still differs on how an upper low will eject from the
southwest USA later in the week. The difference in timing will
affect rain chances Thursday and Friday. Given the uncertainty will
keep in some low PoPs most areas into Friday.
With the area on the cool side of the front through the period,
temperatures will be below average.
&&
.AVIATION (Discussion for the 231800Z TAF Issuance)...
Issued at 127 PM EDT Fri Oct 23 2020
IMPACTS: Showers and scattered thunderstorms through 00Z.
Predominant MVFR conditions for much of the period.
Lower conditions possible in convection.
Sharp wind shift to northwest most sites by 22Z.
DISCUSSION: Cold front is approaching with multiple areas of
convection around it. Front will move quickly east this afternoon
with a sharp wind shift with it. MVFR conditions will persist
through tonight.
CONFIDENCE: High confidence in showers, wind shift, and MVFR
conditions.
Medium confidence on timing of end of MVFR Saturday.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SYNOPSIS...Updike
NEAR TERM...Updike/TDUD
SHORT TERM...Updike
LONG TERM....Ryan
AVIATION...50Hazardous weather outlook, Oct 23, 4:46 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 446 AM EDT Fri Oct 23 2020 INZ021-028>031-035>049-051>057-060>065-067>072-241000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 446 AM EDT Fri Oct 23 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Scattered thunderstorms mainly this afternoon and evening. A few storms may be severe with damaging winds the primary threat. Hazards: Damaging winds...large hail...brief heavy rainfall and lightning. Timing: Storms possible anytime through this evening...but the greatest risk for severe storms exists from 2 to 9 pm. Discussion: A strong cold front will sweep through central Indiana later this afternoon...bringing the threat for rain and a few severe thunderstorms. Much cooler air will spread across the region behind the front tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Outlook: A few thunderstorms are possible at times over parts of central Indiana Sunday afternoon through Monday. Discussion: A frontal boundary will set up near the Ohio River late weekend into early next week...with rain and embedded thunderstorms. Much cooler temperatures are expected this weekend through all of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible but not this afternoon and early evening. .STORM MOTION STATEMENT... The expected storm motion today is from the west-southwest at 40 to 50 mph. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Oct 23, 2:36 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
236 PM EDT Fri Oct 23 2020
INZ051-052-060-231915-
Clay IN-Vigo IN-Sullivan IN-
236 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VIGO...NORTHEASTERN
SULLIVAN AND SOUTHWESTERN CLAY COUNTIES UNTIL 315 PM EDT...
At 236 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of West Union, or 12 miles southeast of Marshall, moving
east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Prairie Creek, Farmersburg, Clay City, Fairbanks, Riley, Cory, Saline
City and Pimento.
LAT...LON 3945 8715 3925 8708 3920 8759 3922 8757
3924 8758 3925 8757 3926 8758 3925 8759
3925 8760 3928 8761 3929 8760 3930 8760
3930 8762 3931 8762
TIME...MOT...LOC 1836Z 256DEG 26KT 3925 8754
AWSpecial weather statement, Oct 23, 2:58 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
258 PM EDT Fri Oct 23 2020
INZ037>040-046-047-231945-
Tipton IN-Hendricks IN-Madison IN-Boone IN-Hamilton IN-Marion IN-
258 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...
NORTHEASTERN HENDRICKS...NORTHWESTERN MARION...EASTERN BOONE...
HAMILTON AND SOUTHERN TIPTON COUNTIES UNTIL 345 PM EDT...
At 258 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Tipton to near Brownsburg.
Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Brownsburg, Zionsville,
Elwood, Tipton, Westfield, Cicero, Pittsboro, Whitestown, Sheridan,
Frankton, Arcadia, Meridian Hills, Atlanta, Williams Creek, Castleton
and Morse Reservoir.
LAT...LON 3991 8600 3985 8653 4018 8627 4018 8624
4022 8624 4025 8622 4038 8579 4038 8566
TIME...MOT...LOC 1858Z 252DEG 28KT 4021 8620 3987 8648
AWSpecial weather statement, Oct 23, 3:09 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
309 PM EDT Fri Oct 23 2020
INZ045>047-054-232000-
Morgan IN-Putnam IN-Hendricks IN-Marion IN-
309 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHERN
HENDRICKS...SOUTHWESTERN MARION AND SOUTHEASTERN PUTNAM COUNTIES
UNTIL 400 PM EDT...
At 309 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Plainfield, or 22 miles southwest of Indianapolis,
moving east at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Indianapolis, Plainfield, Beech Grove, Speedway, Mooresville,
Danville, Southport, Avon, Cloverdale, Monrovia, Clayton, Homecroft,
Rocky Ripple, Amo, Stilesville, Wynnedale, Spring Hill, Crows Nest,
Monument Circle and Belle Union.
LAT...LON 3963 8678 3986 8616 3967 8601 3963 8617
3963 8625 3962 8625 3950 8678
TIME...MOT...LOC 1909Z 252DEG 28KT 3964 8651
AWSpecial weather statement, Oct 23, 3:18 PM EDT, 26 minutes before
Special Weather Statement National Weather Service Indianapolis IN 318 PM EDT Fri Oct 23 2020 INZ053-061-062-232000- Owen IN-Greene IN-Monroe IN- 318 PM EDT Fri Oct 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE... SOUTHEASTERN OWEN AND NORTHERN GREENE COUNTIES UNTIL 400 PM EDT... At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near Linton, or 31 miles west of Bloomington, moving northeast at 35 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Bloomington, Linton, Bloomfield, Ellettsville, Worthington, Lyons, Switz City, Stinesville, Solsberry, Freedom and Whitehall. LAT...LON 3932 8665 3911 8652 3897 8718 3906 8720 TIME...MOT...LOC 1918Z 244DEG 31KT 3905 8709 AW
Special weather statement, Oct 23, 3:19 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
319 PM EDT Fri Oct 23 2020
INZ060-061-067-068-232000-
Daviess IN-Knox IN-Greene IN-Sullivan IN-
319 PM EDT Fri Oct 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND NORTHERN DAVIESS COUNTIES
UNTIL 400 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Russellville, or 10 miles northeast of Vincennes,
moving northeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Vincennes, Linton, Bicknell, Dugger, Lyons, Carlisle, Elnora,
Oaktown, Bruceville, Plainville, Sandborn, Edwardsport, Newberry,
Crane, Freelandville and Pleasantville.
LAT...LON 3869 8753 3874 8750 3877 8750 3877 8751
3878 8749 3882 8753 3885 8753 3886 8755
3888 8754 3890 8754 3890 8752 3892 8753
3896 8751 3897 8753 3908 8722 3892 8676
3890 8682 3890 8690 3888 8690
TIME...MOT...LOC 1919Z 244DEG 31KT 3879 8738
AWLocal storm report, Oct 23, 3:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
333 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 SSE PLAINFIELD 39.67N 86.37W
10/23/2020 E0.88 INCH HENDRICKS IN PUBLIC
AT 267 AND I 70 INTERCHANGE.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 1:47 PM EDT | Special Weather Statement | IND | Putnam | 43 min |
| Oct 23, 2:24 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 2:31 PM EDT | Special Weather Statement | IND | Tipton | 59 min |
| Oct 23, 2:36 PM EDT | Special Weather Statement | IND | Vigo | 39 min |
| Oct 23, 2:42 PM EDT | Severe Thunderstorm Warning | IND | Clay, Sullivan, Vigo | 13 min |
| Oct 23, 2:58 PM EDT | Special Weather Statement | IND | Hamilton | 47 min |
| Oct 23, 3:07 PM EDT | Areal Flood Warning | IND | Hendricks, Putnam | 4 hr |
| Oct 23, 3:09 PM EDT | Special Weather Statement | IND | Marion | 51 min |
| Oct 23, 3:18 PM EDT | Special Weather Statement | IND | Greene | 42 min |
| Oct 23, 3:19 PM EDT | Special Weather Statement | IND | Daviess | 41 min |
| Oct 23, 3:46 PM EDT | Special Weather Statement | IND | Hancock | 44 min |
| Oct 23, 3:48 PM EDT | Special Weather Statement | IND | Shelby | 42 min |
| Oct 23, 3:52 PM EDT | Areal Flood Warning | IND | Marion | 3 hr |
| Oct 23, 3:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry | 36 min |
| Oct 23, 3:58 PM EDT | Special Weather Statement | IND | Delaware, Randolph | 62 min |
| Oct 23, 4:10 PM EDT | Special Weather Statement | IND | Jackson | 50 min |
| Oct 23, 4:18 PM EDT | Areal Flood Advisory | IND | Knox | 4 hr |
| Oct 23, 4:25 PM EDT | Special Weather Statement | IND | Rush | 50 min |
| Oct 23, 4:26 PM EDT | Special Weather Statement | IND | Daviess, Martin | 49 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | IND | Jackson, Lawrence | 47 min |
| Oct 23, 5:01 PM EDT | Special Weather Statement | IND | Bartholomew, Brown, Decatur | 44 min |
| Oct 23, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 36 min |
| Oct 23, 5:10 PM EDT | Tornado Warning | IND | Jackson, Jennings | 35 min |
| Oct 23, 5:25 PM EDT | Flash Flood Warning | IND | Jackson, Lawrence | 3 hr |
| Oct 23, 5:44 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 61 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.